# SDR IXXA10SMN057S

- Difficulty date: April 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 90,739 hours, 30,862 cycles
- Engine: Ge CFM562C
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Part time: 90,739 hours, 30,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND MAIN CARGO COMPARTMENT NR 2 SEAT TRACK LUGS WORN AND CORRODED AT STA 857.000 - 880.000.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED SPLICES. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW SEAT TRACK SEGMENT AND REPAIR PARTS IAW SRM CHAPTER 53-2-3 FIGURE 14, SRM 51-1-8, SRM 53-2-0,  SRM 51-1-8B, SRM 53-2-3, SRM 51-1-21, SRM 51-3-0, AND SRM 51-3-1.
